Differential Algebraicity of Multiple Sine Functions

Nobushige Kurokawa, Masato Wakayama

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

The differential algebraicity of the multiple sine functions S r(x, ω) is investigated. The goal of the paper is to show the differential algebraicity of Sr(x, ω) when the period ω is "rational" by using the classical theory due to Ostrowski.

Original languageEnglish
Pages (from-to)75-82
Number of pages8
JournalLetters in Mathematical Physics
Volume71
Issue number1
DOIs
Publication statusPublished - Jan 1 2005

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Differential Algebraicity of Multiple Sine Functions'. Together they form a unique fingerprint.

Cite this